# SDR UALA2011113006587

- Difficulty date: November 30, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,124 hours, 8,925 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR,  EMERGENCY LIGHTS INOPERATIVE, FWD AND AFT GALLEY.  REPLACED BATTERY PACK, M33096. OPS CHECKED OKAY.
